# SDR SWAA2020060977710

- Difficulty date: May 12, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS400 - BS500D LBL24 WL157.  REMOVED AND REPLACED FCB FLOOR TO SIDEWALL BS400-500D WITH REPAIR SPLICE AT BS490; LBL24 WL157 IAW SRM 51-40-02; SRM 53-00-53-2R-6 AND DWG 143A7500.
